# SDR SWIA2020022748864

- Difficulty date: February 8, 2020
- Submitted: February 27, 2020
- Operation: Air carrier
- Aircraft: N133SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000452
- Aircraft time: 14,696 hours, 8,076 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Frame 85-86
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION- UPON REMOVAL OF RH IB BEAM FURTHER CORROSION FOUND ON BEAM BETWEEN FR85-86 AS MARKED UNDER UPPER SHEET.   (C-CHECK) RO 2/22/2020   REMOVED AND REPLACED  RH IB BEAM AT FR85-86 REF EMB SRM. RESTORED SURFACE PROTECTION REF EMB SRM.
